MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE

ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Catalog Number 03029590322
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable lipase colorimetric assay result from one patient sample tested on the cobas 6000 c501 module.The initial result was 248.6 u/l.The repeat result was 31.4 u/l.The initial result was deemed elevated and not reported outside of the laboratory.The result within the normal range was reported based on the patient's clinical history.
 
Additional Manufacturer Narrative
The serial number of the cobas 6000 c501 module is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration report provided by the customer shows a lot of flags.The qc recovery was within specifications, with the exception of two times when it was out of specification.No product problem identified.The investigation was unable to determine a direct root cause, as additional information was not provided.

Brand Name
LIPASE COLORIMETRIC ASSAY
Common Device Name
LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23498210
Report Number1823260-2025-04544
Device Sequence Number8973646
Product Code CHI
UDI-Device Identifier04015630917570
UDI-Public04015630917570
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number03029590322
Device Lot Number85789901
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown